# SDR DALA2025102007645

- Difficulty date: October 15, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 AFT CARGO COMPARTMENT FOUND DRAIN HOLE AREA CORROSION AT BS 1087 BETWEEN S39R AND 39L.   THE PRI629503-14 REV.0 COMPARED AND COMPLIED WITH (1253239)
